2011 Conference Schedule Revised 11-4-10

|--|

4:00 pm Registration opens

7:00 pm Opening Celebration (multigenerational)

- Begin with Banner Parade Nancy Heege announces "Let the Conference Begin" (no announcer, only ppt)
- Opening Welcome & Chalice Lighting Nancy Heege (explain ribbons on name badges)
- President's Welcome Kathy Burek, introduction of PSD Board
- Local Arrangements Welcome and Music Rev Mark Stringer, Susan Jellinger
- Keynote Speaker Rev Dr Brian Eslinger (Sam Wormley introduce Linda Barnes who will introduce Brian)
- Announcements Xenda Lindel

9:00 pm Family Pool Time, Social Hour, Meet and Greet

SATURDAY

7:00 am Breakfast with table topics (breakfast ends 9:30 a.m.), bookstore & exhibits set up time

7:45 am Childcare provided for infant - PreK until 4:45 pm

8:00 am Bookstore & exhibits open

Chalice Lighting
Business Meeting

Provide K-6 children's activity 8-9:30 am

9:30 am Arthur M. Judy Lecture: Rev Dr Kendyl Gibbons - Rev Lisa Friedman will introduce Kendyl

Children's programming and youth con activity 9:30 am - 12:30 pm)

10:45 am Break (coffee & water, no snacks needed)

11:00 am Workshop A: (1 hour 15 minutes, 9 workshops)

Social Justice Project - Youth Con offsite

12:30 pm Music & Chalice Lighting (Sam) and Reading (Xenda)

Awards and Luncheon - Awards Committee (Sam introductions)

Recognition of Workshop Presenters & Conference Planning Committees - (Sam)

Announcements - Local Arrangements (Xenda)

Childrens Lunch

1:45 pm Workshop B: (1 hour 15 minutes, 9 workshops slots)

Minister's Meeting

3:00 pm Break

3:15 pm Workshop C: Multigenerational Focus (1 hour 15 minutes, 9 workshop slots)

Choir rehearsal - provide childcare

5:00 pm Music & Chalice Lighting

Supper - multigenerational

Youth Award, Recognition of Youth, and Announcements - Sherry Warren & Sara Karbeling

Hire clown? between dinner end and entertainment beginning

7:00 pm Entertainment (multigenerational) - Bruce Martin (2 hours)

9:15 pm Youth Led Worship (multigenerational)

SUNDAY

7:00 am Breakfast (breakfast until 9:00 am)

8:00 am Choir rehearsal - provide childcare 7:45 - 9:15 am

9:30 am Closing Worship (multigenerational) - Rev Mark Stringer

11:00 am Annual Conference Debrief for Program Committee with Local Arrangements Des Moines & White Bear Lake